Publication
Title
Joyce through the ages : a nonlinear view
Author
Language
English
Source (journal)
Studies in the novel. - Denton, Tex., 1969, currens
Publication
Denton, Tex. : 2002
ISSN
0039-3827 [print]
1934-1512 [online]
Volume/pages
34:3(2002), p. 337-349
ISI
000178730600009
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 28.06.2017
To cite this reference